PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 113-121
Tytuł artykułu

Best approximation of coincidence points in metric trees

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this work we present results on fixed points, pairs of coincidence points and best approximation for ε-semicontinuous mappings in metric trees. It is a generalization of the similar properties of upper and almost lower semicontinuous mappings.
Rocznik
Tom
62
Numer
1
Strony
113-121
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23 44-100 Gliwice, Poland
Bibliografia
  • Aksoy, A. G., Khamsi, M. A., A selection theorem in metric trees, Proc. Amer. Math. Soc. 134 (2006), 2957-2966.
  • Aubin, J.-P., Frankowska, H., Set-valued Analysis, Birkhäuser Boston, Inc., Boston, MA, 1990.
  • Espínola, R., Kirk, W. A., Fixed point theorems in R-trees with applications to graph theory, Topology Appl. 153 (2006), 1046-1055.[WoS]
  • Kirk, W. A., Panyanak, B., Best approximation in R-trees, Numer. Funct. Anal. Optim. 28 (2007), 681-690.[WoS]
  • Kuczma, M., An Introduction to the Theory of Functional Equations and Inequalities. Cauchy's Equation and Jensen Inequality, Uniwersytet Śląski, Katowice, Państwowe Wydawnictwo Naukowe (PWN), Warszawa, 1985.
  • Markin, J. T., Fixed points, selections and best approximation for multivalued mappings inR-trees, Nonlinear Anal. 67 (2007), 2712-2716.[WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0013-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.